# SDR HALA20240727198

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 31,740 hours, 5,034 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HF#2 DOE NOT TUNE, NO CHANNELIZING TONE AFTER SELECTED NEW ACTIVE FREQ. REPLACED HF#2 TRANSCEIVER PER AMM 23-11-33 BITE OK
